This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Benztropine in the Treatment of Venlafaxine-Induced Sweating

Aaron Garber and Robert J. Gregory

Published: April 15, 1997

Article Abstract

Letter to the Editor

Sir: Sweating is a relatively common side effect seen with
serotonin selective reuptake inhibitors (SSRIs) and has been reported
in 7% to 11% of patients treated with SSRIs and 12% of
patients treated with venlafaxine, an antidepressant with the
ability to inhibit the reuptake of serotonin and norepinephrine.
The following case indicates that this side effect can cause severe
social disruption and limit effective treatment of depression.
A possible management strategy is also suggested.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 58

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Frontothalamic Circuit Abnormalities in Patients With Bipolar Depression and Suicide Attempts

To identify potential markers for suicide risk, this fMRI study looked at neural activity in bipolar depression...

Read More...